# SDR CA100722004

- Difficulty date: July 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Condition: Failed
- Location: Engine
- Part time: 1,573 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINEERING INVESTIGATION REPORT: (EIR PT6A 2010-056) IT IS BELIEVED THAT FAILURE OF A CARRIER BOLT HEAD RESULTED IN SEIZURE OF THE POWER SECTION WHICH THEN JAMMED BETWEEN THE TEETH OF A PLANET GEAR AND THE SUN GEAR, LOCKING UP THE GEAR TRAIN.  APPEARS TO BE A TORQUING ERROR OF THE BOLTS AT PREVIOUS ASSY.
